Effexor and night sweats

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6486
   Posted 7/20/2009 10:44 PM (GMT -7)   
Hi All

I take 225 mg of Effexor and have ben getting bad night sweats and was wondering if this was a side effect of taking this medication? and if it is do you have any suggestions on how to help this problem as it is really starting to affect my sleep.

Ben

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18748
   Posted 7/21/2009 12:37 AM (GMT -7)   
hi ben, could be that the effexor is causing irregularities with tempreture. i have had this with mirtazapine, and with largactil when i was on them. could be that you need to regulate your body temp at night. light cooling worked for me. or alike me and others, i open up the window a bit. blankets that are designed for being cooler in summer and warmer in winter have helped me over the years as well. if you are a very warm blooded person as i am then an adjustment in your sleep wear may aleiviate the problem as well. effexor in general, well i did not have the problem of sweats, moreover i would ask the doc if you are any others meds, if the combo is causing this. how is your fluid intake? good luck, hoping some of the guys can give further info. all the best. jamie.

raze
Regular Member


Date Joined Jul 2009
Total Posts : 64
   Posted 7/21/2009 8:14 AM (GMT -7)   
If it has happened right when you started taking effexor and not before that, then it is probably a side effect of the medicine. Also, you have to take in account how long you have been on the medication. If you just started, that is when the side effects are most severe. If you have been taking this medication for a while, and it bothers you enough, I would switch medications. Talk to your doctor.
"Getting an idea should be like sitting down on a pin; it should make you jump up and do something."  -E. L. Simpson
 
General Anxiety Disorder (GAD) with Agoraphobia
Zoloft (100 mgs) daily
Trazadone (50 mgs) nightly
Xanax (1.25 mgs) as needed at night
 
Raze
        the
Dark
                                        Wolf                              


Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6486
   Posted 7/21/2009 11:27 AM (GMT -7)   
Thanks Guys
 
I think I will talk doctor concerning this as I have been on this medication for a while now so will chat with them later in the week.
 
Ben
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:33 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
227 Guest(s), 3 Registered Member(s) are currently online.  Details
Nick_69, YiyiBoo, docktahkay


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer